# SDR HNAA2024102101012

- Difficulty date: September 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2057 CARGO DOOR ENTRANCE FWD L-SHAPE AT FR65 CORRODED.  REPAIRED IAW EO1-53-24-0622
